Volume 18, Number 1
Previous Issue Next Issue

Bing Sheng He

J. Comp. Math., 18 (2000), pp. 1-12

Preview Full PDF 589 2164 Abstract

Xi Ming Liang, Cheng Xian Xu & Ji Xin Qian

J. Comp. Math., 18 (2000), pp. 13-24

Preview Full PDF 559 2119 Abstract

Pin Wen Zhang & Yu Zhang

J. Comp. Math., 18 (2000), pp. 25-42

Preview Full PDF 557 2093 Abstract

De Lin Chu & Da Uong Cai

J. Comp. Math., 18 (2000), pp. 43-60

Preview Full PDF 616 2097 Abstract

Geng Sun

J. Comp. Math., 18 (2000), pp. 61-68

Preview Full PDF 655 2204 Abstract

Hua Zhong Tang & Hua Mo Wu

J. Comp. Math., 18 (2000), pp. 69-74

Preview Full PDF 557 2102 Abstract

Biao Yang, Lin Qiu & Jiao-Xun Kuang

J. Comp. Math., 18 (2000), pp. 75-82

Preview Full PDF 467 1952 Abstract

Ji Ming Wu & De Hao Yu

J. Comp. Math., 18 (2000), pp. 83-94

Preview Full PDF 556 2041 Abstract

Ben Yu Guo

J. Comp. Math., 18 (2000), pp. 95-112

Preview Full PDF 587 2121 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard